MathSciNet Relay Station
MathSciNet bibliographic data
MR1867368 14C17 (05A10 14J60)
Chang, Mei-Chu Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles. Trans. Amer. Math. Soc. 354 (2002), no. 3, 975–992 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement